************TRIGGER FOR GRAFFIC SELF INJURY PHOTOS /TALK OF SUICIDAL THOUGHTS ************* *********
Maybe I should just say...Trigger for P?? Please don't read if not safe, because I am NOT SAFE and too raw to watch what I am saying to protect my readers.
The Levoxyl nightmare is nearly over. The clock started at 4:30 pm Friday April 4th.
I have 14 hours to keep myself safe. I know it might take two weeks before my body/mind clears but right now that is too overwhelming of a thought to think. I can only deal with the next 14 hours.
I have Levoxyl in my hands.
Saturday morning I will resume the Levoxyl that was taken from me last June by the drug recall.
Today I have been dealing with rolling waves of self harm urges and suicidal flair ups. I have been experiencing this off and on for the last 10 months on the generic and Synthroid.
I know your thinking, how is this different from before?, you have always been suicidal and living with self injury urges for as long as I have known you.
Those urges respond to my coping skills.
These that I have experienced the last 10 months DO NOT.
Honestly, I didn't think I was going to live through last December. Had the Buspar not worked they would have had to hospitalize me. I was a definite danger to self. The above was in September when I was having urges to burn off my toes, and to amputate my fingers. (Just to be clear the wounds were done in Sept and Dec respectively and they are both fully healed now.)
Thank God my therapist knew their shit and installed very strong healthy coping skills and fail safe procedures within me while I was under their care years ago. Other wise I would be typing to you with fingers numbering 8 and toes 6. Or worse, my family could be trying to live on without me.
I post these pictures to show you the depth of this adverse medication reaction on my mental health. You can't SEE PTSD, you can't SEE PSYCHOTIC thoughts. They are every bit as painful as those wounds look to be.
Being so close to the possible end of this night mare has me ragged and purely exhausted from trying to keep it together for the last 10 months. This has taxed me beyond my limits. Obviously.
Sheesh...if you think the blogs I posted were "off" you should read the drafts that were not posted. My writers mind has gone dark. No not dark as in the lights are out...DARK as in holy-freakin'-hell she's writing madness induced manifestos.
Praying this transition back to levoxyl will be hiccup free and that the mental side effects of the synthroid will fade quickly. Because...I'm out of patience. I don't have enough rope left to knot and hold on.
The relentless rolling waves of suicidal thoughts erode away my fragile hold on sanity. Thought patterns changing from the dull...I want to die....to the more sinister ....It's time to die.
I want to stop fighting. I want to coast into tomorrow, I want to let go of the rope for just a second and allow myself to drown. To give in and inflict damage to my selves that will equal the tortured pain I am in that no one can see. I want to listen to the part of my brain that is crying and wants to be shushed with a fist to face and crowbar across the temple.
heavy. very. tired. sigh.
Right now my eyes are on the water break. I only have to keep treading water for 14 more hours, then I can throw my self a life preserver in the shape of a little olive colored tablet of levoxyl.
Fourteen hours and the fight to regain my footing and mental stability will take the first step in the right direction.
I just have to ride these last few hours out and keep my self alive and unharmed, while my head is screaming...jump.
Tomorrow, I will awake and fight on.
But for right now, I am so done...and I don't care who knows it.
(FYI: for all those of you, who hold my "rope" with your prayers and thoughts. Don't let go. I know you are there. I have asked my hubby to read this. I am not alone and I am taking care to keep my selves safe tonight. If I can't do it, he is aware and here to help me, stay safe.)
* Saturday update. survived the night. back on the Levoxyl and ready to fight for another day.